A problem on series of ordinals
Fundamenta Mathematicae, Tome 81 (1973) no. 1, pp. 49-56
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_81_1_49_56,
author = {J. Hickman},
title = {A problem on series of ordinals},
journal = {Fundamenta Mathematicae},
pages = {49--56},
year = {1973},
volume = {81},
number = {1},
doi = {10.4064/fm-81-1-49-56},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-81-1-49-56/}
}
J. Hickman. A problem on series of ordinals. Fundamenta Mathematicae, Tome 81 (1973) no. 1, pp. 49-56. doi: 10.4064/fm-81-1-49-56
Cité par Sources :